Doctor insights on:
List Of Allopathic Medicines For Weight Gain
There are numerous type of pills for losing weight. Should one take pills to gain weight? What type of pills are safe for consumption to gain weight.
see details: Eat carbohydrates to gain weight. Forget pills. If you consume enough calories, you will gain weight. ...Read more
Hello.I have bipolar depression.I'm on Quetiazic 300,controlepsy 100 and centalify 10.Which medicine causes my weight gain?Are there any alternatives?
Weight gain: Most likely to cause weight gain are Quetiazic and Centalify, known as Seroquel and Abilify (aripiprazole) in the U.S. Not sure why you need both meds, which target the same symptoms. Discuss lowering dose of one or the other with prescribing doctor. Consider exam with primary care doctor to check for medical causes of weight gain as well, eg., thyroid, blood sugar. I hope this helps. ...Read more
Which of the following causes weight gain,lexapro remeron lyrica (pregabalin) or amityripiline despite exercising and dieting. many thanks?
Weight gain: Can be a side effect from any of these meds, but remeron (mirtazapine) causes more patients to gain more weight than the others, with amitriptyline also being more notorious for weight gain. This is not to say that remeron (mirtazapine) or amitriptyline causes weight gain in everyone or that the others won’t cause these side effects. Depression, and other meds, can also cause folks to have difficulty with weight gain. ...Read more
I am in search of a new med for my bipolar/anxiety...Tried several with weight gain issues..are there any that are weight neutral or weight loss? tx
Your Dr's job: Ideally, your doctor knows your overall health and is responsible for this search. Work together to find your best fit and ask for a CBT therapy referral to minimize drug needs. They all can have weight side effects, so you want the least of them possible. Also ask about diet/exercise plans - they'll help w/ all of your concerns. Best wishes! ...Read more
No proven value: Naturopaths peddle potions that are made under unregulated conditions with no guarantee of potency, composition or purity. Many contain adulterants that can be dangerous or toxic and most are useless fillers. There are no clinical trials of these products. Save your money and work with your regular physician and a good exercise therapist. ...Read moreSee 2 more doctor answers
Hello.I have bipolar depression.Quetiazic 300 increase my appetite and weight.Is there any medicine for weight loss other than topamax (topiramate) and metformin?
FDA approved Belviq (lorcaserin): The first new drug in years was just approved by the us fda. Belviq (lorcaserin hydrochloride) is for weight management in obese patients and in overweight who have a weight-related problem. It reportedly is seen as an aid in addition to exercise and low-calorie diet. Here is the 6-27-12 press release; we will know more later. http://www.fda.gov/newsevents/newsroom/pressannouncements/ucm309993.htm. ...Read moreSee 4 more doctor answers
Pain & Insomnia: Your pain may be the cause of your sleep issues. Please see your doc to get to the root of your pain. One possibility is Lyme. He/she can test for that but the blood work is not very reliable. Your symptoms need to be taken into account. For better sleep avoid stimulants after noon and computer, iPhone, screens of any type one hr. prior to bed. Peace and good health. ...Read more
Well: Log on to my web. www.drernie.co.cc.Get a more detailed answer ›
Bipolar disorder can be treated with a number of medications: Some of these medications can increase your appetite or cause changes in metabolism leading to weight gain. Whether a certain medication will cause weight gain or other side effects varies from person to person. Also, how well the medication works to treat bipolar disorder symptoms differs among individuals. Because of this, finding the medications that best treat your symptoms may require some trial and error. Medications for bipolar disorders include mood stabilizers, antipsychotics and antidepressants. Mood stabilizers, Mood-stabilizing antipsychotics, Certain antidepressants, Antidepressant-antipsychotic. . Some weight gain may be inevitable when taking medications to control your bipolar symptoms. If weight gain is an issue, ask your psychiatric care provider for advice on strategies to manage it. Healthy eating, keeping physically active and getting psychological counseling (psychotherapy) can all help. Continue to work with your provider to find the best way to keep your bipolar symptoms and your weight under control. ...Read more
Don't waste your $: While garcinia has gotten a lot of attention as a potential weight loss agent, it's not a miracle drug. I encourage you not to waste your $ on quick fixes from a powder or a pill. Garcinia can cause nausea, headache, dizziness, etc. Truly the only answer is eating the right foods & getting exercise daily. It's a lifelong commitment to manage your weight. Eliminate sugar & refined carbs. Skip soda! ...Read moreSee 1 more doctor answer
No: They do not.Get a more detailed answer ›
My weight is 105kg and height is 172cm is there any medicine to lose weight without sifeeffects please suggest medicine?
Listen to your body: Eat 6 equal meals with 6 servings of low glycemic vegetables and 1 fruit a day spread out. Eat healthy, do relaxation breathing for 5 minutes and 10 minutes of jump roping and repeat this every 3 hours for 6 times a day. Exercise, good food and stress reduction are your best medicines. ...Read more
Remedies for poor digestive system? I don't gain weight at all because of some unknown reason. Weight is 50 kg, height 6 ft, age 21
Under weight: This is definitely under weight and to know the cause would require afuller history.This could be due to your diet, thyroid problems, parasites, or a number of other things. You need to be seen to have this checked out. Hope this helps and you are feeling well soon. ...Read moreSee 1 more doctor answer
Plz suggest some non-benzo/non anti psych meds w/out weight gain meds such as Neurontin (gabapentin) 4 sleep the longer the list the better! please help! thanks!
Several : One of the most commonly used sleep aids is trazodone (deseryl), it is effective with negligible weight gain issues, melatonin has been used successfully. For short term use, Ambien and Lunesta (eszopiclone) have been helpful as well. Your doctor will be the best to ask about which one is the best match for you. There is no medication that "fits all" feel better. ...Read more
Should one take pills to gain weight? What type of pills are safe for consumption to gain weight.
Not pills.: It is preferable to change one's daily caloric intake rather than taking pills. Best to try it naturally first. Keep track of what you're eating daily in a diary. Then, see where you can add calories. A dietician/nutritionist could be really helpful too. ...Read more
What are treatment options for fallen arches for someone with significant weight gain? I'm in the process of losing weight.
Orthotics: You need orthotics, a custom molded arch support which will help your foot function properly in a shoe. Only get this made by a podiatrist who knows the biomechanics of the foot. You need to be evaluated to see if you have torn the tendon that supports the arch. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Allopathic medicine for spermatorrhea
- Effective allopathic medicines for nightfall
- Allopathic medicine for height increase
- Ask a doctor a question free online
- Osteopathic vs allopathic medicine
- Alternative medicine vs allopathic medicine
- Homeopathic vs allopathic medicine
- Neeri allopathic medicine for kidney stone
- Treatment of piles with allopathic medicine